MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM

COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Model Number CI1022
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, tip fold over was observed with the device.Subsequently, the patient was placed under general anesthesia on (b)(6) 2026 in order to reposition the device.

Brand Name
COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE
Common Device Name
COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
thevamalar jayamagentharan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25422781
Report Number6000034-2026-01998
Device Sequence Number9929282
Product Code MCM
UDI-Device Identifier09321502053082
UDI-Public(01)09321502053082(11)250927(17)270926
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051/S225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexMale